# SDR CA060222001

- Difficulty date: February 17, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 12,256 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 206061677001
- Condition: Cracked
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REINSTALLATION OF FUEL LINES IN FUEL VALVE COMPARTMENT TUBE ASSY WAS TORQUED AND FERRULE WAS FOUND TO BE CRACKED.  TUBE ASSY WAS SUSPECTED TO BE CRACKED ON REMOVAL BUT NO LEAKS DETECTED.  LINE REMOVED FROM SERVICE.  RECOMMEND BETTER VISUAL INSPECTION OF ALUMINUM LINES AND PROPER TORQUE PROCEDURES.
